# SDR ASOA2014101411415

- Difficulty date: September 30, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 28,394 hours, 26,154 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD HAS SEVEN ISOLATORS FOUND CRACKED AND/OR BROKEN.  R & R THE BROKEN ISOLATORS  IAW SRM 51-42-06, PT SL2337.3.
